# SDR 7C7A2016112000258

- Difficulty date: November 20, 2016
- Submitted: November 20, 2016
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 35,284 hours, 38,011 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 85780012
- Part serial: 359
- Condition: Corroded
- Location: Te Flap
- Part time: 35,284 hours, 38,011 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT FLAP TRACK NR 5 AT ATTACHMENT.  REPAIRED IAW ECO 008.57-16.15.
